# SDR SIMA20180606001

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14528377601
- Condition: Cracked
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT FRAME 14, STRINGER 2L.   REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02, SRM 51-20-03, CPM 51-21-04, AND 51-20-01.
